MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE II MEDIAL PIVOT TIBIAL INSERT SZ 4 RIGHT; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE II MEDIAL PIVOT TIBIAL INSERT SZ 4 RIGHT; KNEE COMPONENT
Model Number KIMP410R
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, after opening the package of the liner, the nurse found the inside package was not sealed.The part was supposed to be sealed inside the white bag for sterilization purpose to avoid contamination.However, the part inside is exposed to the air directly.The sterilization cannot be guaranteed.Once being aware of the incident, distributor started to prepare the spared part at the first moment.Although the operation was completed finally, the whole process was delayed for more than 1.5 hours, which might have negative effects to the patient.

Brand Name
ADVANCE II MEDIAL PIVOT TIBIAL INSERT SZ 4 RIGHT
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11697764
Report Number3010536692-2021-00218
Device Sequence Number14311759
Product Code JWH
UDI-Device IdentifierM684KIMP410R1
UDI-PublicM684KIMP410R1
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K972770
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKIMP410R
Device Catalogue NumberKIMP410R
Device Lot Number1851344
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/30/2021
Initial Date Received by Manufacturer 03/30/2021
Supplement Date Received by Manufacturer03/30/2021
Initial Report FDA Received Date04/20/2021
Supplement Report FDA Received Date07/16/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR